| Model Number |
8719H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Was the needle removed from the patient during the same procedure? was there any patient consequence or injury? what is the condition of the patient? procedure date? additional information was requested, and the following was obtained: no parts remained in patient.No harm to patient.Procedure date is unknown.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent a vascular procedure on (b)(6) 2020; and a suture was used.During the procedure, the needle separated from the suture.Another like device was used to complete the procedure.There were no adverse patient consequences reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 01/14/2020.A manufacturing record evaluation was performed for the finished device ppbcdd, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.